Statistical interpretation, decomposition and properties of Atkinson's inequality index

T. Das, A. Parikh

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The paper contains a statistical interpretation and an interesting decomposition of the inequality index due to Atkinson.
Original languageEnglish
Pages (from-to)25-30
Number of pages6
JournalRivista di Matematica per le Scienze Economiche e Sociali
Volume5
Issue number1
DOIs
Publication statusPublished - 1 Mar 1982

Cite this